Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the color less liquid from my breast?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi, I am 20 weeks pregnant. A colour less liquid is coming from my breast from past 1 week. Also at times breast is paining.
Posted Thu, 23 Jan 2014 in Pregnancy
Answered by Dr. S Patra 28 minutes later
Brief Answer: HIGH PROLACTIN DURING PREGNANCY IS THE CAUSE. Detailed Answer: Hello, Thanks for writing to us. Milky or watery discharge (mild) from breast is quite common during pregnancy period and it is quite physiological. It occurs mostly due to high prolactin level. It is a sign that your body is prepping to breastfeed your baby. However, I suggest to undergo one routine breast examination for clinical evaluation. In addition, you must clean breast including nipple regularly to avoid cracking and bacterial infection. They can cause breast pain by blocking milk duct. Wear tight or comfortable breast support. Hot pad compression is quite effective. Hope, I have answered your query. Let me know, if you need further clarification. Wish your good health and successful motherhood. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor